Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Rash from deodorant on balls

Premium Questions

doctor1 MD

noticed a rash under right armpit one week ago - stopped use of deodorant - have been applying cream of pramocaine-hydrochloride 10 mg with zinkoxide 100mg - rash has spread to include the full ...

doctor1 MD

my sister got this strange rash under her arm. she claims she hasn't used no new deodorant, perfume or detergent what could have caused this? what is this. she said its painless ...

doctor1 MD

Hello Doctor, My query is regarding Rashes while using Deodorant. I am facing this issue for last 3 years. When I apply deo on my body say under arms, It comes up with Rashes and Red marks wherever Deo ...

doctor1 MD

While using old spice deodorant I have broke out in a rash under my left arm pit I also have a lump that is/was hard it has began to leak fluid.What should I do as far as further treatment ...

doctor1 MD

Good Evening Doctor. I am suffering from rash under my arms, I used a deodorant and the rash is spreading and I am having lot of itching. Please suggest good remedy for the same. ...

Public Forum Discussions

doctor1 MD

I have a deodorant rash cause I used to put it on to keep cool. That was a big mistake, but that was months ago. I ve put calamine lotion on all the rash areas and they are all pretty much healed completely ...

doctor1 MD

no deodorant or anything for weeks & the flat rash won t go away! Its not a discoloration either because I tried the new dove underarm lightening deodorant too & it BURNED! so I stopped :/ ...

doctor1 MD

My doctor said my underarm rash was due to allergy, but I do not use deodorant and I take allergy pills daily. Is there another possible cause? It does not itch. It is not scale or bumpy. It s just ...

doctor1 MD

using an after shower deodorant powder. I had him discontinue use of that as well. The rash appears o ...My 9 year old son has a rash that started in his arm pits. I thought it was an allergic reaction ...

doctor1 MD

I have a small rash on my bicep I noticed a week ago. I put witch hazel on it with a cotton ball twice. Its now 1/3 the size it was and seems to be healing. It doesn t itch much. It looks like scabies ...

doctor1 MD

I have a rash on my neck that comes and goes every week or so. It is about the size of a tennis ball near my thyroid on my left side. It burns and itches a little. It looks like a burn and is so red ...

doctor1 MD

asked her again and she said it was a rash, I looked and in between her buttocks she has a ball growing ...

doctor1 MD

I have been taking xerelto for blood thinning for a week and a massive rash down in my scrotum and ball sack area plus the inner thigh should I quit taking the blood thinner? I just got out ...

doctor1 MD

I play football every day and generally get pretty sweaty. The other day I got a rash on the bottom of my balls and I just thought it was from all the friction of running and maybe becuase there s a lot ...

doctor1 MD

Hiya doctor !!! I just want to aak you its been about the year that my balls are sticking to my inner thighs whenver I walk .... and my testicles arent swollen but I do feel like rash sometimes ... I ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

Where are the rashes??

doctor1 MD

IT CAN BE FUNGAL INFECTION . It can also be friction rash due to friction by rubbing of thighs. consult skin specialist.